# SDR AALA201801309021

- Difficulty date: January 27, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 53,745 hours, 23,564 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 5118
- Condition: Leaking
- Location: Apu
- Part time: 53,779 hours, 21,913 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY WET SOCKS PREVALENT FROM TAKEOFF THROUGH MID CLIMB, ODOR BECOMES VERY STRONG DURING DESCENT BELOW 5,000. APU FOUND TO BE SOURCE OF CABIN ODOR. MAINTENANCE ACCOMPLISHED JOBCARD 26L00021002 AND FOUND OIL COOLER LEAKING EXTERNALLY. MAINTENANCE ALSO REPLACED APU OIL COOLER AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 49-91-44.
